# SDR ASAA2013120296589

- Difficulty date: December 2, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 2,304 hours, 746 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning Light
- Condition: False Activation
- Location: Apu Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU MAINTENANCE LIGHT ILLUMINATED, OIL LEVEL LOW.  ACFT GROUNDED.  PERFORMED APU OIL LEVEL INSPECTION FOUND, APU OIL NEAR FULL.  REMOVED POWER FROM ECU, RESET BITE SHOWS NO FAULTS, OIL QTY FULL INTERMITTENT FAULT.  OK FOR SERVICE.
